MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE PS FB INSRT SZ 4 10MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE PS FB INSRT SZ 4 10MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Model Number 1516-40-410
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Local Reaction (2035); Synovitis (2094)
Date of Event 11/12/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).Initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Medical records ad 02 feb 2021 were reviewed.On (b)(6) 2014, the patient had a left total knee arthroplasty to address osteoarthritis.Depuy components including depuy patella were used during this procedure.Competitor cement was used.No complications were noted in the operative notes.On (b)(6) 2018, the patient had a revision to address pain and loosening of the tibial tray, no interface provided.During the procedure, the surgeon observed hypertrophic synovium with a grayish black pigmentation, and extensive synovitis.The patella was noted to be stable with mild hypertrophic discolored synovium around the patella component, but was not revised.The tibial tray, femoral component and insert were revised.Doi: (b)(6) 2018; dor: (b)(6) 2018; (left knee).
 
Additional Manufacturer Narrative
Product complaint # : pc-(b)(4).Investigation summary : no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since 01-jan-2015.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the lot code was provided, a manufacturing records evaluation (mre) was not performed.

Brand Name
ATTUNE PS FB INSRT SZ 4 10MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key11447482
Report Number1818910-2021-04780
Device Sequence Number4092151
Product Code NJL
UDI-Device Identifier10603295049821
UDI-Public10603295049821
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K111433
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2018
Device Model Number1516-40-410
Device Catalogue Number151640410
Device Lot Number363964
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/25/2021
Supplement Date Received by Manufacturer04/20/2021
Initial Report FDA Received Date03/09/2021
Supplement Report FDA Received Date04/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE FB TIB BASE SZ 4 CEM; ATTUNE MEDIAL DOME PAT; ATTUNE PS FB INSRT SZ 4 10MM; ATTUNE PS FEM LT SZ 4 CEM; PALACOS RADIOPAQUE BONE CEMNT WITH GENTAMICIN
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR